Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 238, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Jun 29, 2016, 12:38 AM CDT for 4 counties in Kansas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2016, 12:38 AM CDT (05:38 UTC)
- Expired
- Jun 29, 2016, 1:15 AM CDT
- In force
- 37 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Gove County, KS, Logan County, KS, Sheridan County, KS, Thomas County, KS
The radar
The Goodland radar (KGLD), 95 km from the middle of the area, began a volume at 05:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 8:55 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 5.6 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1334 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1309 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
261
WUUS53 KGLD 290538
SVRGLD
KSC063-109-179-193-290615-
/O.NEW.KGLD.SV.W.0238.160629T0538Z-160629T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
1238 AM CDT WED JUN 29 2016
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN GOVE COUNTY IN WEST CENTRAL KANSAS...
SOUTHEASTERN THOMAS COUNTY IN NORTHWESTERN KANSAS...
EASTERN LOGAN COUNTY IN WEST CENTRAL KANSAS...
SOUTHWESTERN SHERIDAN COUNTY IN NORTHWESTERN KANSAS...
* UNTIL 115 AM CDT
* AT 1238 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER OAKLEY...
MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
OAKLEY...QUINTER...GRAINFIELD...GRINNELL...GOVE...
PARK AND THE MONUMENT ROCKS.
THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 74 AND
107.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3870 10096 3902 10111 3924 10063 3908 10020
3870 10080
TIME...MOT...LOC 0538Z 316DEG 38KT 3912 10088
HAIL...1.00IN
WIND...60MPH
$$
JN1 follow-up statement
707
WWUS53 KGLD 290547
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1247 AM CDT WED JUN 29 2016
KSC063-109-179-193-290615-
/O.CON.KGLD.SV.W.0238.000000T0000Z-160629T0615Z/
GOVE KS-THOMAS KS-LOGAN KS-SHERIDAN KS-
1247 AM CDT WED JUN 29 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR NORTHWESTERN GOVE...SOUTHEASTERN THOMAS...EASTERN LOGAN AND
SOUTHWESTERN SHERIDAN COUNTIES...
AT 1247 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF OAKLEY...MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
OAKLEY...QUINTER...GRAINFIELD...GRINNELL...GOVE...
PARK AND THE MONUMENT ROCKS.
THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 74 AND
107.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3870 10096 3902 10111 3924 10063 3908 10020
3870 10080
TIME...MOT...LOC 0547Z 316DEG 38KT 3905 10079
HAIL...1.00IN
WIND...60MPH
$$
JNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 12:24 AM CDT, 14 minutes earlier.
Area forecast discussion, Jun 29, 12:24 AM CDT, 14 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
1124 PM MDT TUE JUN 28 2016
.SHORT TERM...(This evening through Wednesday)
Issued at 243 PM MDT Tue Jun 28 2016
Thunderstorm chances and their severity continue to be the main
issues. Currently not much going on. Some isolated thunderstorms
have tried to develop this afternoon in response to some leftover
outflow boundaries. Due to a lack of lift aloft at this time, they
have struggled to maintain themselves. Have kept a slight chance
in the appropriate areas to account for this.
With a rather strong shortwave trough in northwest flow aloft, the
next cluster of storms are expected to move in from the north and
northwest during the night. However once again the high
resolution/convective allowing models differ on timing and
location of best chances. Considering the lack of cumulus in close
proximity upstream of our area, am liking the later arrival time
which is more in line with what the Nam says. Am thinking that mid
to late evening is the main arrival time. This complex looks to
bring a substantial amount of rainfall to the northeast portion
where Pwats of 1.5 to 2 inches will be in place.
With stronger flow aloft and continued good directional shear,
there looks to be good and better chance, than last night, that
these storms will become severe large hail and damaging winds the
main threats.
Going by the slower arrival time, there looks to be some lingering
thunderstorms in the morning. Depending on how tonights storms
evolves, fog could develop once again to a moist and upslope air
mass. Will let the evening and overnight shifts take a look at
this. Not sure how much convection will be around tomorrow. Am
thinking that the air mass will take most of the day to recover
but still do have northwest aloft with embedded shortwaves around.
At this time just have low chance pops in the east in the
afternoon, but am not too certain about it.
Temperatures should be cooler and potentially could be cooler if
clouds and upslope are more than expected.
.LONG TERM...(Wednesday night through Tuesday)
Issued at 234 PM MDT Tue Jun 28 2016
For this extended forecast period, an active weather pattern should
continue into this weekend. This pattern consists of an upper level
trough to the east and a high pressure ridge to the west, resulting
in the common "northwest flow" setup. By Sunday, this pattern begins
to weaken as the upper trough slides east and the high pressure
ridge intensifies. This should allow the region to dry out some
Sunday and Monday. However, the ridge weakens once again as
disturbances moving east on the northern periphery of the high break
it down. Shortwave troughs should begin moving close enough to
initiate storms once again by next Tuesday.
Beginning with tomorrow night, thunderstorm chances increase once
again as a shortwave trough pushes in from the west. Flow should be
more from the west so any afternoon convection that develops along
the Rockies should have a chance to make it into the Tri-State
region. Also, decided to include a chance for storms further east as
there may be a remnant outflow boundary along and east of highway
83. These storms would primarily occur in the afternoon/early
evening hours before diminishing. An unstable and sheared
atmosphere, characterized by SBCAPE in excess of 1500 J/KG, 850-500
mb lapse rates at 8+ C/km, and 0-6 KM Bulk Shear of 35-45 kts,
indicate that these storms may be severe depending on the timing.
The main threats would be damaging winds and large hail. Heavy
downpours can also be expected but am unsure of the flash flooding
potential due to potential cold pool formation and thus faster storm
movement.
A cold front should push south on Thursday. As a result, am
anticipating reduced atmospheric instability which could hinder the
chances for severe thunderstorms. Moisture flow from the east should
lead to an increasing in precipitable water content. Finally,
another shortwave trough is expected to slide through. All of this
means that chances for thunderstorms will persist from Thursday
afternoon through at least Friday night, particularly closer to the
front south of Interstate 70. There should still be enough
instability and shear for some severe thunderstorms capable of large
hail and damaging winds each day. The primary threat may shift from
severe weather to flooding though as repeated rounds of rainfall and
a rich, moist airmass may provide a situation conducive to flash
flooding.
After a brief dry period Sunday and Monday, a return to a more
active weather pattern is possible. However, forecast guidance is
not in great agreement, particularly with the placement of the
next developing high pressure ridge.
&&
.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1120 PM MDT Tue Jun 28 2016
Conditions at both KMCK and KGLD will gradually improve tonight as
thunderstorms move off to the south and southeast. Some residual
activity will persist through around 09Z around KGLD with trailing
stratus in its wake. IFR conditions will improve through the night
with MVFR and eventually VFR conditions expected by 12Z Wednesday.
&&
.GLD Watches/Warnings/Advisories...
KS...Flash Flood Watch until 6 AM MDT /7 AM CDT/ Wednesday for
KSZ001>004-013>016-027>029-041-042.
CO...Flash Flood Watch until 6 AM MDT Wednesday for COZ090.
NE...Flash Flood Watch until 6 AM MDT /7 AM CDT/ Wednesday for
NEZ079>081.
&&
SHORT TERM...BULLER
LONG TERM...RRH
AVIATION...TLHazardous weather outlook, Jun 28, 8:23 PM CDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 723 PM MDT TUE JUN 28 2016 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-300130- YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS- DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE- GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW- 723 PM MDT TUE JUN 28 2016 /823 PM CDT TUE JUN 28 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...TONIGHT... THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE AREA FROM THE NORTH THIS EVENING AND CONTINUE THROUGH THE OVERNIGHT HOURS. SEVERE THUNDERSTORMS ARE POSSIBLE WITH LARGE HAIL...SOME TWO INCHES IN DIAMETER AND LARGER...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL THAT MAY PRODUCE FLASH FLOODING. THERE IS ALSO A SMALL RISK FOR BRIEF TORNADOES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY. A FEW STORMS COULD BECOME SEVERE. HEAVY RAINFALL AND FLASH FLOODING ARE POSSIBLE THURSDAY NIGHT THROUGH FRIDAY NIGHT, PARTICULARLY FOR LOCATIONS THAT RECEIVE MULTIPLE ROUNDS OF THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, Jun 28, 11:37 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1037 PM MDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM HAIL 6 E KIRK 39.61N 102.48W
06/28/2016 E1.75 INCH YUMA CO COCORAHS
HAIL LASTED 25 MINUTES. MINOR LEAF DAMAGE, SHREDDED
LEAVES, CAR DENTS.
&&
HILLLocal storm report, Jun 28, 11:45 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1045 PM MDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM FLASH FLOOD 6 E KIRK 39.61N 102.48W
06/28/2016 YUMA CO COCORAHS
FLOODING REPORTED WITH 1.54 INCHES OF RAINFALL IN A SPAN
OF 45 MINUTES.
&&
HILLSpecial weather statement, Jun 28, 11:54 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1154 PM CDT TUE JUN 28 2016
KSZ003-004-014>016-290530-
DECATUR KS-NORTON KS-THOMAS KS-GRAHAM KS-SHERIDAN KS-
1154 PM CDT TUE JUN 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRAHAM...
SOUTHEASTERN DECATUR...EAST CENTRAL THOMAS...NORTON AND SHERIDAN
COUNTIES UNTIL 1230 AM CDT...
AT 1154 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 7 MILES NORTH OF NORTON TO 3 MILES
SOUTHWEST OF SELDEN. MOVEMENT WAS SOUTHEAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
THESE THUNDERSTROMS WILL PRODUCE STRONG WINDS RESULTING IN AREAS OF
REDUCED VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST
TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY.
LOCATIONS IMPACTED INCLUDE...
NORTON...HOXIE...ALMENA...LENORA...REXFORD...SELDEN AND NORCATUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
WEST CENTRAL AND NORTHWESTERN KANSAS.
LAT...LON 3913 10069 3913 10071 3954 10076 4000 9994
4000 9963 3979 9963
TIME...MOT...LOC 0454Z 313DEG 27KT 3994 9994 3951 10061
LUNDQUISTSpecial weather statement, Jun 29, 12:18 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 1118 PM MDT TUE JUN 28 2016 COZ092-290600- CHEYENNE COUNTY CO- 1118 PM MDT TUE JUN 28 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHEYENNE COUNTY IN EAST CENTRAL COLORADO UNTIL MIDNIGHT MDT... AT 1118 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF CHEYENNE WELLS...MOVING SOUTHEAST AT 50 MPH. HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CHEYENNE WELLS AND ARAPAHOE. THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 144 AND 168. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM MDT FOR EAST CENTRAL COLORADO. LAT...LON 3880 10253 3903 10234 3903 10205 3865 10206 TIME...MOT...LOC 0518Z 298DEG 44KT 3891 10230 JN
Special weather statement, Jun 29, 12:23 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1223 AM CDT WED JUN 29 2016
KSZ003-004-014>016-028-029-290545-
DECATUR KS-LOGAN KS-NORTON KS-GOVE KS-THOMAS KS-GRAHAM KS-
SHERIDAN KS-
1223 AM CDT WED JUN 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GOVE...NORTHWESTERN
GRAHAM...SOUTHEASTERN DECATUR...SOUTHEASTERN THOMAS...EASTERN
LOGAN...NORTON AND SHERIDAN COUNTIES UNTIL 1245 AM CDT...
AT 1223 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR ALMENA TO 5 MILES EAST OF RUSSELL
SPRINGS.
MOVEMENT WAS SOUTH AT 35 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
COLBY...NORTON...OAKLEY...HILL CITY...HOXIE...
GRAINFIELD AND GRINNELL.
THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 57 AND
105.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
WEST CENTRAL AND NORTHWESTERN KANSAS.
LAT...LON 3870 10092 3870 10099 3932 10108 4000 9974
4000 9967 3995 9962 3947 9960
TIME...MOT...LOC 0523Z 355DEG 31KT 3986 9974 3894 10107
LUNDQUISTLocal storm report, Jun 29, 12:36 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1136 PM MDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM TSTM WND GST OAKLEY 39.13N 100.85W
06/28/2016 M60 MPH LOGAN KS AWOS
&&
DTHEDEThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 9:09 PM CDT | Flash Flood Watch | GLD | Cheyenne, Decatur, Gove, Graham, Greeley, Logan and 7 more | 5 hr |
| Jun 28, 10:02 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 43 min |
| Jun 28, 10:15 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 45 min |
| Jun 28, 10:17 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 43 min |
| Jun 28, 10:23 PM CDT | Severe Thunderstorm Warning | GLD | Rawlins | 52 min |
| Jun 28, 10:31 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Decatur, Rawlins, Sherman, Thomas | 44 min |
| Jun 28, 10:51 PM CDT | Severe Thunderstorm Warning | GLD | Sherman, Thomas, Wallace | 39 min |
| Jun 28, 11:08 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins, Thomas | 52 min |
| Jun 28, 11:13 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 32 min |
| Jun 28, 11:28 PM CDT | Severe Thunderstorm Warning | GLD | Sherman, Thomas | 62 min |
| Jun 28, 11:40 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Wallace | 65 min |
| Jun 28, 11:54 PM CDT | Special Weather Statement | GLD | Norton, Sheridan | 36 min |
| Jun 29, 12:06 AM CDT | Severe Thunderstorm Warning | GLD | Greeley, Logan, Wallace, Wichita | 54 min |
| Jun 29, 12:23 AM CDT | Special Weather Statement | GLD | Graham, Norton, Sheridan | 22 min |
| Jun 29, 12:45 AM CDT | Special Weather Statement | GLD | Graham, Sheridan | 45 min |
| Jun 29, 12:53 AM CDT | Severe Thunderstorm Warning | GLD | Greeley, Logan, Wichita | 52 min |
| Jun 29, 1:15 AM CDT | Special Weather Statement | GLD | Gove, Logan, Wallace | 45 min |
| Jun 29, 1:33 AM CDT | Special Weather Statement | GLD | Wichita | 42 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.